MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM 04.01.0169 GLENOSPHERE - Ø36X24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM 04.01.0169 GLENOSPHERE - Ø36X24.5
Model Number 04.01.0169
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
When connection the glenosphere to the baseplate, it did not fully seat.The glenosphere screw locked approximately 2-3 mm before fully engaging in the baseplate.The glenosphere was reinserted after cleaning around the baseplate, but the situation did not change.When rechecking the screw head, the tip of the screw showed silver wear marks.So, the screw alone was inserted.Then, a grinding noise was heard, so it was replaced with a new screw (ref.04.01.0177, lot: 2418605).The glenosphere guide (ref 04.01.10.0432) was used.The surgery was completed successfully.There were 30 minutes delay to insert the screw into the baseplate (tot time 2.5 hours).
 
Additional Manufacturer Narrative
Batch review performed on 28 may 2025.Lot: 2434142: (b)(4) items manufactured and released on 31-mar-2025.Expiration date: 2030-03-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: reverse shoulder system 04.01.0151 glenoid baseplate - ø24.5x15 lot: 2429981 (k170452): (b)(4) items manufactured and released on 21-feb-2025.Expiration date: 2030-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while the device history record review does not indicate any potential manufacturing-related issue or systemic deficiency.Although it cannot be confirmed, the issues reported may have been caused by a suboptimal alignment between the glenosphere and the baseplate.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM 04.01.0169 GLENOSPHERE - Ø36X24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22326365
Report Number3005180920-2025-00563
Device Sequence Number8812543
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.01.0169
Device Lot Number2434142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian